# SDR FDKA2009080700174

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,149 hours, 14,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6209 ORF-CVG.  MAIN DOOR HARD TO OPEN AND CLOSE.  MX RIGGED MAIN PAX DOOR, OPS CHECK GOOD.
